American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] A. H. Dooley and R. W. Raffoul. Matrix coefficients and coadjoint orbits of compact Lie groups. Proc. Amer. Math. Soc. 135 (2007) 2567-2571. MR 2302577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Michel Brion. Differential forms on quotients by reductive group actions. Proc. Amer. Math. Soc. 126 (1998) 2535-2539. MR 1451789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Agnieszka Bojanowska. Finite cyclic subgroups determine the spectrum of the equivariant $K$-theory . Proc. Amer. Math. Soc. 113 (1991) 245-249. MR 1064899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ronald L. Lipsman. Solvability of noninvariant differential operators on homogeneous spaces . Proc. Amer. Math. Soc. 107 (1989) 271-276. MR 979228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia